EconPapers    
Economics at your fingertips  
 

A New Reversed Version of a Generalized Sharp Hölder's Inequality and Its Applications

Jingfeng Tian and Xi-Mei Hu

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We present a new reversed version of a generalized sharp Hölder's inequality which is due to Wu and then give a new refinement of Hölder's inequality. Moreover, the obtained result is used to improve the well-known Popoviciu-Vasić inequality. Finally, we establish the time scales version of Beckenbach-type inequality.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/901824.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/901824.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:901824

DOI: 10.1155/2013/901824

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:901824